# SDR CA100622007

- Difficulty date: June 8, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PW545A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

INABILITY TO MODULATE THRUST DURING INITIAL APPROACH, AS THE PILOT INCREASED POWER FROM IDLE, THE LT ENGINE HAD COMPRESSOR STALLS.  THE CREW WAS NOT ABLE TO MODULATE THRUST AND AN UNEVENTFUL LANDING WAS PERFORMED WITH THE AFFECTED ENGINE AT IDLE.  TROUBLESHOOTING IS FOCUSING ON THE TORQUE MOTOR.
